# SDR KY7A202002209001

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N538KL
- Make and model: Frchld SA227CC
- Aircraft serial: AC538
- Aircraft time: 37,958 hours, 53,196 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Oil System
- Condition: Overserviced
- Location: Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED TEMP CONTROL SELECTED AUTO OR HOT, FULL HOT ON CONTROL KNOB HAS SMOKE/HAZE COMING FROM FLOOR AREA IN COCKPIT.  MX DRAINED EXCESS OIL FROM AIR CYCLE MACHINE.
